Review: could Duraprep cause Rash vesicular?
Summary: there is no Rash vesicular reported by people who take Duraprep yet. We study 121 people who have side effects while taking Duraprep from FDA and social media. Find out below who they are, when they have Rash vesicular and more.
You are not alone: join a support group for people who take Duraprep and have Rash vesicular >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Duraprep has active ingredients of iodine povacrylex; isopropyl alcohol. It is often used in preoperative care. (latest outcomes from 122 Duraprep users)
Rash vesicular (rash with a small bubble) has been reported by people with rheumatoid arthritis, pain, high blood pressure, bipolar disorder, depression. (latest reports from 1,618 Rash vesicular patients)
On May, 22, 2015: No report is found
Get connected: join our support group of duraprep and rash vesicular on
Do you have Rash Vesicular while taking Duraprep?
You are not alone! Join a support group on :
- support group for people who take Duraprep
- support group for people who have Rash Vesicular
Browse all Duraprep side effects:
Drugs that are associated with:
Could your condition cause:
More questions for: Duraprep, Rash vesicular
More reviews for: Duraprep, Rash vesicular
Comments from related studies:
From this study (3 years ago):
Immacolata Biondi on Aug, 12, 2012:
I have diabetes type 2 and are currently on Januvia twice daily. This has brough down the sugar level to an almost acceptable level. However I have paresthesia in my lower legs and feet. I was prescribed Lameline but have since come off the drug and was wondering if it would be OK to take Codeine/paracetomol combo tabs to help with the burning and pain. I would be grateful for any advice. Thankyou
From this study (3 years ago):
Dyanne Jurin on May, 8, 2012:
My husband developed raised red spots on his cheeks and an eye stye 1 month after starting Januvia. He stopped 2 months ago and they persist - now on both cheeks. I see reports that Januvia can affect your immune system. The Dermatologist is unsure of what the rash is. He is recommending antibiotics. I think this is a weird coincidence that he took the Januvia and got this persisting vesicular rash.
Any one else ever figure out how to treat the rash?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.